Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 15, Number 5

All articles in this issue are freely accessible.

Second order periodic differential operators. Threshold properties and homogenization
M. Sh. Birman and T. A. Suslina.
St. Petersburg Math. J. 15 (2004), 639-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068790
Action of Hecke operators on theta-functions with rational characteristics
A. N. Andrianov.
St. Petersburg Math. J. 15 (2004), 715-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068791
Weighted Bernstein-type inequalities, and embedding theorems for the model subspaces
A. D. Baranov.
St. Petersburg Math. J. 15 (2004), 733-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068792
Inversion Theorems for the local Pompeiu transformation in the quaternion hyperbolic space
Vit. V. Volchkov and N. P. Volchkova.
St. Petersburg Math. J. 15 (2004), 753-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
$C_{·0}$-contractions: a Jordan model and lattices of invariant subspaces
M. F. Gamal'.
St. Petersburg Math. J. 15 (2004), 773-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068794
Cyclic Darboux $q$-chains
S. V. Smirnov.
St. Petersburg Math. J. 15 (2004), 795-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068795